advertisement
Question
Posted by: Scratchy | 2008/06/02

Private area infected ??

I have been on Clomid for more the 8 months - with no success.
About 4 months ago my pubic area started to itch a lot and I noticed that the skin down there were very dry and flacky. At times the skin makes little tares in the foulds and it itches and burns even more. I have tried everthing - I even stopped using clomid 2 months ago. Nothing has changed!!

please advise what could cause this and what I can use to clear it up ???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be thrush. Try Canesten cream.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement